EconPapers    
Economics at your fingertips  
 

A Class of Functional-Integral Equations with Applications to a Bilocal Problem

Adrian Petruşel () and Ioan A. Rus ()
Additional contact information
Adrian Petruşel: Babeş-Bolyai University
Ioan A. Rus: Babeş-Bolyai University

A chapter in Topics in Mathematical Analysis and Applications, 2014, pp 609-631 from Springer

Abstract: Abstract Let α ≤ a

Keywords: ℝ + m $$\mathbb{R}_{+}^{m}$$ -metric space; Fredholm integral equation; Bilocal problem; Fixed point; Picard operator; Fiber-Picard operator; Data dependence (continuity; differentiability); Ulam-Hyers stability; Open problem (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-06554-0_28

Ordering information: This item can be ordered from
http://www.springer.com/9783319065540

DOI: 10.1007/978-3-319-06554-0_28

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-06554-0_28